Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 65, Issue 1  


Moment inequalities for linear and nonlinear statistics
F. Götze, A. A. Naumov, A. N. Tikhomirov
3
On upper functions for integral quadratic functionals based on time-varying Ornstein–Uhlenbeck process
E. S. Palamarchuk
23
Limit theorems for functions of a fractional Brownian motion
A. V. Savitskii
42
Asymptotics of the minimum sufficient number of observations for $d$-guaranteed discrimination of two-sided hypotheses
R. F. Salimov, S. V. Simushkin
63
Local limit theorems for smoothed Bernoulli and other convolutions
S. G. Bobkov, A. Marsiglietti
79
Integrability and regularity of the flow of stochastic differential equations with jumps
J.-Ch. Breton, N. Privault
103

Short Communications
On the pearson's chi-square test for normality of autoregression with outliers
M. V. Boldin
126
On the shape of high excursions of Gaussian stationary processes
E. V. Kremena
138
Half-spaces with influential variable
D. Dzindzalieta, F. Götze
142

News of Scientific Life
Abstracts of talks given at the 4th International Conference on Stochastic Methods
151
In memory of D. M. Chibisov (12.25.1936–11.20.2019)
211
In memory of V. M. Zolotarev (02.27.1931–11.07.2019)
213
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021